# SDR DHL2003804881

- Difficulty date: February 2, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP UPPER SKIN SURFACE WITH 1.000 INCH CRACK BETWEEN STA XF 213.000 AND XF 169.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-5 PG 3-6.  CUT OUT DAMAGED SKIN IAW SRM 57-2-5 PG 3-6.  FABRICATED FILLER (2024-T3 0.020) AND SPLICE (2024-T3 0.063) AND NEW SKIN (2024-T3 0.063) IAW SRM 57-2-5 PG 3-6.  CLEANED, TREATED AND PRIMED FILLER AND SPLICE AND NEW SKIN INNER SURFACE  IAW SRM 51-1-8B.  INSTALLED FILLER AND SPLICE AND NEW SKIN IAW SRM 57-2-5 PG 3-6, SRM 51-1-21 PG 1, SRM 51-1-15 PG 1.
